MAUDE Adverse Event Report: MICROVENTION INC HYDROSOFT 3D; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION INC HYDROSOFT 3D; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 7110-0310-3D-A2
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The alleged unraveling issue and incident as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported: coil detached but the filament stayed after pulled coil wire out.A snare was used to retrieve filament and coil.There was no patient injury, and the patient status is "good".Although requested, at time of this report, no additional information was received.
 
Additional Manufacturer Narrative
Visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging were not provided for this investigation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Without imaging, the investigation cannot further verify if the event occurred as described, nor could the investigation further evaluate the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there were 3 complaints from the last 2 years recorded in the complaint handling system with this batch number at the time of this investigation: based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Ifu review (additional information can be found in the ifu): potential complications potential complications include, but are not limited to: hematoma at the site of entry, vessel perforation, aneurysm rupture, parent artery occlusion, incomplete aneurysm filling, emboli, hemorrhage, ischemia, vasospasm, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Cases of chemical aseptic meningitis, edema, hydrocephalus and/or headaches have been associated with the use of embolization coils in the treatment of large and giant aneurysms.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions ¿ the hes is intended for single use only.Do not resterilize and/or reuse the device.After use, dispose in accordance with hospital, administrative and/or local government policy.Do not use if the packaging is breached or damaged.¿ if a coil must be retrieved from the vasculature after detachment, do not attempt to withdraw the coil with a retrieval device, such as a snare, into the delivery catheter.This could damage the coil and result in device separation.Remove the coil, microcatheter, and any retrieval device from the vasculature simultaneously.Detachment of the hes coil 33.When the v grip® detachment controller is properly connected to the v trak® delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will slowly flash green.Both flashing green and solid green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the connection has been made.If the connection is correct and no green light appears, replace the v grip® detachment controller.35.Push the detachment button.When the button is pushed, an audible tone will sound and the light will flash green.36.At the end of the detachment cycle, three audible tones will sound and the light will flash yellow three times.This indicates that the detachment cycle is complete.If the coil does not detach during the detachment cycle, leave the v grip® detachment controller attached to the v trak® delivery pusher and attempt another detachment cycle when the light turns green.37.The light will turn red after the number of detachment cycles specified on the v grip® labeling.Do not use the v grip® detachment controller if the light is red.Discard the v grip® detachment controller and replace it with a new one when the light is red.38.Verify detachment of the coil by first loosening the rhv valve, then pulling back slowly on the delivery system and verifying that there is no coil movement.If the implant did not detach, do not attempt to detach it more than two additional times.If it does not detach after the third attempt, remove the delivery system.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
No additional incident information was provided, device was discarded.Please see h6 & h11.

Brand Name
HYDROSOFT 3D
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21186033
Report Number2032493-2025-00069
Device Sequence Number15604095
Product Code HCG
UDI-Device Identifier00816777025487
UDI-Public(01)00816777025487(11)240704(17)290630(10)0000645495
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0310-3D-A2
Device Lot Number0000645495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE, UNKNOWN DETAILS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown